Volume 20, Issue 4
Superconvergence of Discontinuous Galerkin Method for Nonstationary Hyperbolic Equation

Ying Chen, Jia Fu Lin & Qun Lin

DOI:

J. Comp. Math., 20 (2002), pp. 429-436

Published online: 2002-08

Preview Full PDF 132 1700
Export citation
  • Abstract

For the first order nonstationary hyperbolic equation taking the piecewise linear discontinuous Galerkin solver, we prove that under the uniform rectangular partition, such a discontinuous solver, after postprossesing, can have two and half approximative order shich is half order higher than the optimal estimate by Lesaint and Raviart under the rectangular partition.

  • Keywords

Discontinuous Galerkin method Hyperbolic equation Nonstationary Super-convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-20-429, author = {}, title = {Superconvergence of Discontinuous Galerkin Method for Nonstationary Hyperbolic Equation}, journal = {Journal of Computational Mathematics}, year = {2002}, volume = {20}, number = {4}, pages = {429--436}, abstract = { For the first order nonstationary hyperbolic equation taking the piecewise linear discontinuous Galerkin solver, we prove that under the uniform rectangular partition, such a discontinuous solver, after postprossesing, can have two and half approximative order shich is half order higher than the optimal estimate by Lesaint and Raviart under the rectangular partition. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8929.html} }
TY - JOUR T1 - Superconvergence of Discontinuous Galerkin Method for Nonstationary Hyperbolic Equation JO - Journal of Computational Mathematics VL - 4 SP - 429 EP - 436 PY - 2002 DA - 2002/08 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8929.html KW - Discontinuous Galerkin method KW - Hyperbolic equation KW - Nonstationary KW - Super-convergence AB - For the first order nonstationary hyperbolic equation taking the piecewise linear discontinuous Galerkin solver, we prove that under the uniform rectangular partition, such a discontinuous solver, after postprossesing, can have two and half approximative order shich is half order higher than the optimal estimate by Lesaint and Raviart under the rectangular partition.
Ying Chen, Jia Fu Lin & Qun Lin. (1970). Superconvergence of Discontinuous Galerkin Method for Nonstationary Hyperbolic Equation. Journal of Computational Mathematics. 20 (4). 429-436. doi:
Copy to clipboard
The citation has been copied to your clipboard